# SDR ABXA2024041680

- Difficulty date: April 16, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 90,695 hours, 28,705 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT RT ENGINE DID NOT STABILIZE AFTER START ON 1ST ATTEMPT .AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC . MAINTENANCE PERFORMED RH ENG RUN PER AMM 71-00-00. AFTER 5 MIN RH ENG VALUES STABLE ( N1& N2 ). RH ENG OPERATES NORMAL. A/C REMAINS NO ETOPS. AC WAS RETURNED TO SERVICE
